Anabolics
Search More Than 6,000,000 Posts
Results 1 to 19 of 19

Thread: Sore armpits

  1. #1
    rainbowsheep's Avatar
    rainbowsheep is offline Junior Member
    Join Date
    Oct 2003
    Location
    Seattle
    Posts
    147

    Sore armpits

    Ever since I've been on (for about a week and a half), my armpits have had these sore lumps in them (right where the arm ends). Like gyno, but for your pits.

    Coincidence? Am I going to die?

  2. #2
    FrkyBgStok's Avatar
    FrkyBgStok is offline Senior Member
    Join Date
    May 2003
    Location
    IA
    Posts
    1,399
    do your armpits have nipples? are you injecting in them????

  3. #3
    realityarts's Avatar
    realityarts is offline Member
    Join Date
    Sep 2003
    Location
    Hollywood, California USA
    Posts
    502
    Those are lymph nodes.

  4. #4
    rainbowsheep's Avatar
    rainbowsheep is offline Junior Member
    Join Date
    Oct 2003
    Location
    Seattle
    Posts
    147
    Quote Originally Posted by realityarts
    Those are lymph nodes.
    Aah.. that sounds about right. I was sick about two weeks ago.

    The ones in my throat (which are the ones that usually get swollen) haven't swelled though.

    Weird. Just wondering if this had anything to do with the test, or if anyone else had experienced anything similar.

  5. #5
    toolman is offline Banned
    Join Date
    May 2003
    Location
    USA
    Posts
    2,585
    Quote Originally Posted by rainbowsheep
    Aah.. that sounds about right. I was sick about two weeks ago.

    The ones in my throat (which are the ones that usually get swollen) haven't swelled though.

    Weird. Just wondering if this had anything to do with the test, or if anyone else had experienced anything similar.
    Yes I had a similar situation with dbol . The lymph nodes started sweeling like crazy and were sore due to the swelling. I dropped the dbol and all went back to normal. What are you taking?

  6. #6
    murph's Avatar
    murph is offline Member
    Join Date
    Apr 2002
    Posts
    699
    Quote Originally Posted by rainbowsheep
    Aah.. that sounds about right. I was sick about two weeks ago.

    The ones in my throat (which are the ones that usually get swollen) haven't swelled though.

    Weird. Just wondering if this had anything to do with the test, or if anyone else had experienced anything similar.
    yes i had the same thing b4,..... cant tell you what to do about it however,...... because i just did nothing and it went away...(i was probably a fool for not getting it checked out) ,.. but i didnt thats just being totally honest with you ,..... but i would say maybe mine lasted approx a week or so before it went away...good luck...
    Murph

  7. #7
    rainbowsheep's Avatar
    rainbowsheep is offline Junior Member
    Join Date
    Oct 2003
    Location
    Seattle
    Posts
    147
    Quote Originally Posted by toolman
    Yes I had a similar situation with dbol. The lymph nodes started sweeling like crazy and were sore due to the swelling. I dropped the dbol and all went back to normal. What are you taking?
    500mg Test Eth weekly.

    They only hurt if I press on them, I'm not too worried about them.

  8. #8
    big daddy k de's Avatar
    big daddy k de is offline Senior Member
    Join Date
    Jan 2003
    Location
    NJ
    Posts
    1,734
    do u think it could be the preacher curl bench ? i get a little sore after going hard on them

  9. #9
    djsir007's Avatar
    djsir007 is offline Associate Member
    Join Date
    Jul 2002
    Location
    USA
    Posts
    338
    It is probably from some mild infection or impurity that your body is fighting off. The gear might be a little weird to your body and it is just trying to save you. Should be fine in a week or so.

  10. #10
    realityarts's Avatar
    realityarts is offline Member
    Join Date
    Sep 2003
    Location
    Hollywood, California USA
    Posts
    502
    Quote Originally Posted by rainbowsheep
    500mg Test Eth weekly.

    They only hurt if I press on them, I'm not too worried about them.
    I've had some lymph node swelling while on T. enan.

    RA

  11. #11
    toolman is offline Banned
    Join Date
    May 2003
    Location
    USA
    Posts
    2,585
    Quote Originally Posted by rainbowsheep
    500mg Test Eth weekly.

    They only hurt if I press on them, I'm not too worried about them.
    I would give it a week. The lymph system is a blood filter and you are pumping alot of hormones which the body isn't used to. However, if you still have a problem after a week, Id get it looked at.

  12. #12
    Join Date
    Sep 2003
    Location
    Rhelm of Disarray
    Posts
    2,292
    Quote Originally Posted by realityarts
    Those are lymph nodes.
    Correct, they are fighting something foreign in your system...ie, an infection.
    Usually, the nodes closest to the primary infection site react first.

  13. #13
    Ntpadude is offline Anabolic Member
    Join Date
    Sep 2003
    Location
    Florida
    Posts
    2,886
    Quote Originally Posted by rainbowsheep
    500mg Test Eth weekly.

    They only hurt if I press on them, I'm not too worried about them.
    Are you injecting near, like in delts or such? I suspect the rapid weight gain from the first shot might have been your body like reacting to something its not used to and swelling in general from it. I heard lymph nodes are an immune response but you can get that with sterile gear if some leaks out into sub-q area between muscle and skin. Make sure you inject deep and carefully into the muscle and pick big muscles.

    We all react strangely at first, I get swollen feet if I inject legs or calve, not every time, just 1 in 3 or 4 times... if you have amoxicillin (penicillin pills), take 4 over 2 days and see if you get strong relief, if so then maybe it was an infection. ALso maybe try histimine blocker like benedril, take 4 a day for a couple days and if that clears it up, its a mild alergy/irritant response.

  14. #14
    Ntpadude is offline Anabolic Member
    Join Date
    Sep 2003
    Location
    Florida
    Posts
    2,886
    Quote Originally Posted by rainbowsheep
    500mg Test Eth weekly.

    They only hurt if I press on them, I'm not too worried about them.
    Injection sites, are the really hot and feverish? Or are they cool and normal? If cool, probably no infection and just a histamine response which benedril will help with.

  15. #15
    Lift Chief's Avatar
    Lift Chief is offline Member
    Join Date
    Apr 2002
    Location
    Approaching Nirvana.
    Posts
    905
    They aren't pimples are they?

  16. #16
    rainbowsheep's Avatar
    rainbowsheep is offline Junior Member
    Join Date
    Oct 2003
    Location
    Seattle
    Posts
    147
    Quote Originally Posted by Ntpadude
    Injection sites, are the really hot and feverish? Or are they cool and normal? If cool, probably no infection and just a histamine response which benedril will help with.
    They aren't hot. I've only done a few injections, so don't really know what's "normal".

    They are a tiny bit sore, but not hot or feverish by any means.

  17. #17
    toolman is offline Banned
    Join Date
    May 2003
    Location
    USA
    Posts
    2,585
    Quote Originally Posted by Ntpadude
    if you have amoxicillin (penicillin pills), take 4 over 2 days and see if you get strong relief, if so then maybe it was an infection. ALso maybe try histimine blocker like benedril, take 4 a day for a couple days and if that clears it up, its a mild alergy/irritant response.
    Very bad advice bro. That is how drug resistant strains are created. You should only take antibiotics prescribed by the doc, and the COMPLETE course. Stopping them early creates nasty cultures.

  18. #18
    GTT
    GTT is offline New Member
    Join Date
    Oct 2003
    Location
    Manchester UK
    Posts
    44
    Ive had this a few times-- not always when im on Gear either.
    got the doc to check it out-thinking i might have cancer or somthing.
    He said it was a blocked and then infected sweat gland. gave me antibiotics to clear it-- however you only need the antibiotics when it goes all red and really sore and starts bleeding.

    But if in doubt get it checked out.--boy is that hard advice to follow for men.

  19. #19
    Ntpadude is offline Anabolic Member
    Join Date
    Sep 2003
    Location
    Florida
    Posts
    2,886
    Quote Originally Posted by toolman
    Very bad advice bro. That is how drug resistant strains are created. You should only take antibiotics prescribed by the doc, and the COMPLETE course. Stopping them early creates nasty cultures.
    I agree it was bad advice, but I dont think he has an infection. Myself I find things "nearby" an injection area swell a little, like for me, too much in calf and foot swells, inject in glute and I get a swelling half way up my spine area. I think probably benedril is the best thing that works for me to reduce swelling and it helps you to sleep like a baby. I dont use the benedril after every inject, only the ones that swell more then others. It seems having things swell at random anywhere on the body is a semi-routine side effect of steroid injections.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •